# SDR 2018FA0000389

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: General aviation
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 10,320 hours, 6,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREA ON THE NOSE WHEEL WELL FORWARD CHANNEL P/N 6731051-57 LOWER FLANGE, JUST FORWARD OF THE NLG UPLOCK, BY BLENDING, PERFORMING EDDY CURRENT AND ULTRASONIC THICKNESS INSPECTIONS, CLEANING, TREATING, AND PRIMING PER REPAIR MEMO.
